Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Limit of torsion semistable Galois representations with unbounded weights


Author: Hui Gao
Journal: Proc. Amer. Math. Soc.
MSC (2010): Primary 11F80, 11F33
DOI: https://doi.org/10.1090/proc/14044
Published electronically: March 30, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ K$ be a complete discrete valuation field of characteristic $ (0, p)$ with perfect residue field, and let $ T$ be an integral $ \mathbb{Z}_p$-representation of $ \textup {Gal}(\overline {K}/K)$. A theorem of T. Liu says that if $ T/p^n T$ is torsion semistable (resp., crystalline) of uniformly bounded Hodge-Tate weights for all $ n \geq 1$, then $ T$ is also semistable (resp., crystalline). In this paper, we show that we can relax the condition of ``uniformly bounded Hodge-Tate weights'' to an unbounded (log-)growth condition.


References [Enhancements On Off] (What's this?)

  • [CL11] Xavier Caruso and Tong Liu, Some bounds for ramification of $ p^n$-torsion semi-stable representations, J. Algebra 325 (2011), 70-96. MR 2745530
  • [Fon90] Jean-Marc Fontaine, Représentations $ p$-adiques des corps locaux. I, The Grothendieck Festschrift, Vol. II, Progr. Math., vol. 87, Birkhäuser Boston, Boston, MA, 1990, pp. 249-309 (French). MR 1106901
  • [Fon97] Jean-Marc Fontaine, Deforming semistable Galois representations, Elliptic curves and modular forms (Washington, DC, 1996), 1997, pp. 11138-11141. MR 1491974
  • [GL] Hui Gao and Tong Liu,
    Loose crystalline lifts and overconvergence of étale $ (\varphi , \tau )$-modules,
    to appear, Amer. J. Math.
  • [GLS14] Toby Gee, Tong Liu, and David Savitt, The Buzzard-Diamond-Jarvis conjecture for unitary groups, J. Amer. Math. Soc. 27 (2014), no. 2, 389-435. MR 3164985
  • [Jor10] Andrei Jorza, Crystalline representations for $ \mathrm{GL}(2)$ over quadratic imaginary fields, ProQuest LLC, Ann Arbor, MI, 2010. Thesis (Ph.D.)-Princeton University. MR 2753218
  • [Jor12] Andrei Jorza, $ p$-adic families and Galois representations for $ \rm GS_p(4)$ and $ \rm GL(2)$, Math. Res. Lett. 19 (2012), no. 5, 987-996. MR 3039824
  • [Liu07] Tong Liu, Torsion $ p$-adic Galois representations and a conjecture of Fontaine, Ann. Sci. École Norm. Sup. (4) 40 (2007), no. 4, 633-674 (English, with English and French summaries). MR 2191528
  • [Liu10] Tong Liu, A note on lattices in semi-stable representations, Math. Ann. 346 (2010), no. 1, 117-138. MR 2558890
  • [Oze14] Yoshiyasu Ozeki, Full faithfulness theorem for torsion crystalline representations, New York J. Math. 20 (2014), 1043-1061. MR 3291611

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F80, 11F33

Retrieve articles in all journals with MSC (2010): 11F80, 11F33


Additional Information

Hui Gao
Affiliation: Department of Mathematics and Statistics, University of Helsinki, FI-00014, Finland
Email: hui.gao@helsinki.fi

DOI: https://doi.org/10.1090/proc/14044
Keywords: Torsion Kisin modules, semi-stable representations
Received by editor(s): May 20, 2017
Received by editor(s) in revised form: November 1, 2017
Published electronically: March 30, 2018
Communicated by: Romyar T. Sharifi
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society